# SDR GLBA2015032000505

- Difficulty date: March 20, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 38,048 hours, 47,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 163.975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE FUSELAGE FRAME REPAIR & FRAME AT FS 163.975, STRINGER 10R, FRAME CRACK BEYOND STOP DRILL, .65" IN LENGTH.  REPAIRED THE FRAME IAW EO 15-1900-53-004.   MAJOR REPAIR.
